Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have rash on bum cheek and worsens during periods. Cause and cure?

hi i have a horrible rash like thing on the bottom of my bum cheek and it seems to get worse when im on my period sometimes the spots get bad and can go to the size of a pea i use the highest absorbency tampons when on my period but because im so heavyand as im at college full time i cant change every 2 hours i go over them and i have to use a pad is this bad could this be causing the rash im 16, 17 in 3 months
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
You better consult gynecologist and undergo physical examination, ultrasound and hormonal evaluation to find out the possible cause for your problem.
Along with them once go for complete blood picture.
Sometimes fluctuations in the blood components can cause rash and they can also lead to heavy bleeding.
After this primary workup, the possible cause for your problem can be identified and treatment can be given,
Take care.

Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor